# SDR AALA20040858

- Difficulty date: August 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DCA - FORWARD ENTRY DOOR SLIDE PACK FELL OFF WHEN AGENT TRIED TO CLOSE THE DOOR.  UNSUCCESSFUL DEPLOYMENT.  REPLACED DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
